# SDR SWAA2022031160488

- Difficulty date: July 1, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON 1016 WEB AT AFT CABIN BS1016 LBL19 WL208. MARKED / CORROSION ON WEB BS1016 LBL19 WL208 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM REPAIRED PER ATS ER 19-04030 REV IR AND EA 1-753-35322 REV IR
